# SDR SIMA20130603010

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,882 hours, 29,767 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009609
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LT AILERON PCA FITTING, 2ND FROM OUTBD HAT BUSHING BORE IS WORN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R LT AILERON PCA FITTING IAW EO EM-27MR-112.  THE ACFT WAS RETURNED TO SERVICE.
